Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 80976 Total View: 1291076
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ

Location: Home >> Volumes & Issues >> Volume 1, Issue 1

Volume 1, Issue 1 (2017)

2 articles in this issue

Article Open Access

Using Hubble Parameter Measurements to Find Constraints on Dark Energy Based on Different Cosmological Models

William Wilson, Muhammad Omer Farooq


Views: Published: February 27,2018

Article Open Access

On Perfect Codes Over Ap[W]

Murat Güzeltepe


Views: Published: February 27,2018